Aa
Aa
A
A
A
Close
Avatar universal

Panic attack and depression

Dear Sirs,

I have taken a medicine called trileptal for about three days, one per day before sleeping, and i stopped together with another medicine called dogmatil also i stopped at the same time, after that i started to feel very bad things, to put it short panic attack, anxiety, confusion,do not know whats happening around me, sweeting, did not sleep for almost a week, insomnia, everything was hard. This trileptal medicine should be out of the market.

I stopped both medicines on th 20th of jully, i feel little better know, i have been taking calmepam 1.5 mg since 10 days, it helped a lot but i have troubles with dreams, sometimes confusion. please tell me what to do because i do not trust my doctor anymore. Please help i have a beautiful life i do not want to lose it.

Best regards
xhani
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
MEDICAL PROFESSIONAL
Hi,
Calmepam is a Benzodiazepene .The drug class has  a range of side-effects that are common to most benzodiazepines. Most common side-effects include: Somnolence ,Suppression of REM sleep ,Impaired motor function ,Impaired coordination ,Impaired balance ,Dizziness and nausea ,Depression ,Impaired learning ,Anterograde amnesia (especially pronounced in higher doses) ,Cognitive deficits,Reflex tachycardia .  
Trileptal is an antiepileptic drug . I do not think you have Epilepsy because later you have switched to Calmepam which is an antianxiety drug and you are feeling good with it . Some side effects are common with all the  anxiety drugs .If you do not trust your present doctor , please discuss the present symptoms with other physician because it is not clear why you started taking the drug ( because of Epilepsy or Anxiety ) .Please discuss your symptoms in detail and he will be able to advise you a medication that suits you best . Hope this helps you . Take care and regards !



Helpful - 2
Avatar universal
Dear Sir,

Thank you for your early reply, i ve taken the calmepam for almost two weeks during which i stopped gradually almost now two weeks, everything is better now except with making activities still i feel week if a for example climb the stairs, carry something. I used to be a sports guy, when can i return back to sports?
Another thing i wonder about why the doctor gave me the trileptal i was normal never had epilepsy, the reason i went to the doctor because i was feeling dizzy,

Best regards
Hani
Helpful - 0
Avatar universal
Dear Sir,

Thank you very much for your reply, I ve taken a holiday by the beach i went for swiming walking trying to laugh and forget about my problems and it helped a lot, Now with the calmepam i have reduced the dose gradually i started to take half of the tablet for 5 days then i stopped for 2 days then i started to take quarter of the tablet every two days till i stopped now (almost from 5 days) is it okay?. My blood pressure went down to 130 - 85 but i still feel my heart beat is not smooth like before and i do not sleep for long hours what do i do to sleep better? what should i eat? i lost 4 kg in two weeks, my height is 173cm and my original weight was 74. please keep in mind that i am a sports guy at the age of forty i played tennis since i was 13 and never stopped i play, before the stroke, amost 8 hours  per week. i feel week and little bit terrified
Helpful - 0
Avatar universal
A related discussion, Dogmatil was started.
Helpful - 0

You are reading content posted in the Stroke Forum

Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease